# SDR ASAA1159615

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,467 hours, 3,696 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 006116
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,483 hours, 3,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACTILE FEEDBACK LINE SELECT KEY 6R ON F/O.  MCDU IS INOP.  REPLACED F/O'S MCDU.  MCDU OPS CHECK GOOD.  GROUND VERIFICATION SATISFACTORY REF MM 34 61 01 400 802.
